Epi and Your Nuts...
- 03-04-2008, 04:40 PM
- 03-04-2008, 04:55 PM
- 03-04-2008, 05:11 PM
03-04-2008, 05:16 PM
03-04-2008, 05:32 PM
03-04-2008, 07:13 PM
03-04-2008, 07:49 PM
I think he meant that he gets such bad "shutdown" that his balls shrink up to the point where they near turtle-up into his body... At which point he "chokes" on them....?
Likely not the best wording, given the audience! LOL
03-04-2008, 08:09 PM
03-04-2008, 08:11 PM
i noticed some shutdown around week 2. finished week 3 without much more and after a week on torem i was back to normal. Hope you had a serm.
03-04-2008, 08:27 PM
03-04-2008, 08:40 PM
03-04-2008, 08:56 PM
To be honest, I'm really on my second week, I just don't count that first one because I did 4 days at 10mg, and 3 days at 2mg, just so I wasn't starting right at 30mg, like I did last time. Still, 2nd day at 30, and I'm at it again. In all fairness, it's not like permanent shrinkage. They drop back to normal every now and again, but a good part of the day is spent...should I say, wound up.
03-04-2008, 09:02 PM
I ran Epi myself and didn't have any noticeable shrinkage. Only real noticeable side was a complete loss of libido around the middle of the third week. Well that and my newly developed gyno (two months after finishing up PCT).
03-04-2008, 09:13 PM
I'm with Weight - I noticed little shrinkage with Epi.
But - I didn't have any libido drop (mine seemed to go up somewhat) and no gyno.
03-04-2008, 09:19 PM
The gyno was delayed, two months after my PCT. I'm running Letro right now to try to get rid of it right now and it seems to be working.
03-04-2008, 09:31 PM
well newly developed gyno means that your body had an influx in estrogen and nothing to block it, this can happen after any cycle or even with a natty test booster if an AI isnt taken.
I dont think you can even try to correlate this with Epi but only with cycleing in general and more likely what else you may have been running in your down time.
What did you use for your pct just wondering?
03-04-2008, 09:38 PM
03-04-2008, 09:44 PM
My post cycle therapy was 4 weeks of nolva, 60/40/30/20, along with Anabolic Innovation's Post Cycle Support. I finished up PCT on December 15th.
The only reason I wonder if it's not a delayed result of the Epi is because I haven't ran any supplements at all since the Epi cycle. Just basic protein powders, BCAAs, EFAs, etc. Plus I have seen a few other mentions of people who have ran Epi who are now experiencing signs of some delayed gyno.
03-04-2008, 11:27 PM
I think that this could very well be one of the reasons why you experienced it... the second you stop the serm (well 48 hours after given its long halflife) the estrogen is still there and free to attack the receptors... it takes a while for it to actually create any effects it doesnt happen over night, its constant (over)saturation of the est receptors that will cause the sides to start.
This is why its really imparitive that you get blood work doen a week after you finish pct, that way everything has cleared halflife wise and you can get an idea as to where your sitting and what else you may need to do.... wether it be continue on with test boosters to raise it to desierd leves or make sure to take an AI or continue low dose SERM to combat high est levels.
this is all JMO. also I think many taking Epi are newbs or guys that are taking it too lightly and only using OTC pct's... I think thats a nono regardless of compound.
03-05-2008, 03:58 AM
when i ran epidrol i hardly had any shrinkage......i guess you got the tren batch of epi LOL. jk.
03-05-2008, 10:22 AM
I don't know, this morning the boys are chillin'. I'm also taking t2, venom and napalm, so maybe the combination of stimulants in the venom and the napalm? you know, like my nuts are geting into racing mode, maybe?
03-05-2008, 10:27 AM
As for the libido, the general consensus is that there is none. It affects everyone differently. Personally, it has had no negative effect on me, neither on my last cycle (6 weeks) nor this one up until now. I won't say it's gone up, but it definitely hasn't suffered.
Now, back to tren...that $h!t will KILL your libido!
03-05-2008, 11:52 AM
I dont know man, whenever I pulse epi my balls fluctuate back and forth from normal size to slightly bigger.. I'm sure it's just one of those things that vary from person to person..
03-05-2008, 11:56 AM
Thanks for your thoughts. I wouldn't call myself a newb though. This was only my second cycle but I did a lot of research before starting both cycles. Probably a good 6 months prior to the first cycle. Thanks for your input and for putting out a great product with Epi.
03-05-2008, 12:03 PM
Im sorry I hope you didnt think I was calling you a newb, I was reffering to most others that are reporting gyno as well... Im glad to hear though that the Letro is doing its work.
I too am prone to gyno, obviously(if you caught my log). I dont think you cant ever do too much in PCT and dont see any reason not to just go over board with it, not only to make sure sides arent incurred but so that all gains are maintained if not improved upon.... wich I usually do in my PCT's .
Thanks for the comps on Epi, belive me when I say theres nothing but more good things to come from IBE, a enitre line up of reformulations and maybe a new item as well
03-05-2008, 12:26 PM
03-05-2008, 12:35 PM
03-05-2008, 03:21 PM
03-05-2008, 05:07 PM
03-05-2008, 07:18 PM
03-05-2008, 07:20 PM
Some people make post cycle therapy harder on their body than it could be. More is not always better. That's why blood work is so important.
03-05-2008, 07:22 PM
03-05-2008, 08:33 PM
when an outcome is utterly impossible, like getting the kind of complete testicular shutdown and stopping of leydig cell activity that would cause noticeable, appreciable shrinkage of testicles when having only used a not-extremely suppressive steroid for just 2 days...i would call that a placebo effect. likely the user is just paying a lot of attention to his balls because he read that steroids can cause shrinkage of them...
either that or he is suppressed from something else....
anyway, i notice some very mild shrinkage from epi after about 3 weeks, but no libido loss.
i suppose the possibility exists that the user is incredibly susceptible to suppression and responds instantly the way another would after several weeks...but the odds are against that.
03-05-2008, 09:09 PM
03-06-2008, 08:16 PM
I said its worth it doing more then less.
The only way to make sure you dont get gyno rebound is to do I stated in a later post and that is to get post PCT bloodwork done, at least a week after to make sure PCT was even succesfull.
My point made in the paragraph quoted was it will be better to do more then not do enough and it will help you maintian if not improve upon your gains as well.... this will NOT make up for getting solid feedback if it worked or not by getting bloodwork done.
Good job taking my post outta context though
03-06-2008, 08:22 PM
Mine got very very tight and uncomfortable within 3 days or so! Just hugged up fast, wasnt my imagination either...who could it be...felt like BLUE BALLS LOL!
tightness subsided in PCT more fully around week 3-4
03-06-2008, 08:25 PM
I make sure to hit it from every angle/pathway/factor that needs to be addressed in PCT, from estrogen control (both direct and from aromatase) to cortisol, to cellular hydration (poseidon and creatine), to nutrient partitioning, to testosterone boosting/htpa restart, to preworkout driving supps and most importantly a change in diet and/or routine to suit pct. ect ect ect....
not just a simple start taking serm and a test booster for me and keep on with the same old diet and hardcore routine....
03-06-2008, 08:53 PM
I don't see how I took it out of context...I read what you wrote (as well as the rest of the thread) and I had a question about your position on the topic...I'm here to learn, so I posed a question regarding it. I thought you were advocating the "everything but the kitchen sink" approach to PCT.
Thanks for taking the time to respond and let me know how I missinterpreted what you had posted.
03-06-2008, 09:00 PM
03-06-2008, 09:53 PM
lots of guys dont have PCT problems...if you've run a cycle 3 times and had no gyno flare-ups, then 4th time likely wont do it, but if it does, you are equipped to battle it.
that said - everyone who can afford it should get bloodwork done - but seeing as steroid use is generally ephermeral damage, those who cant afford it can get by with a critical approach and lots of research and planning, IMHO.
Similar Forum Threads
- By Steelwolf in forum Nutrition / HealthReplies: 2Last Post: 10-25-2010, 10:16 PM
- By smith22 in forum AnabolicsReplies: 5Last Post: 06-06-2010, 07:16 PM
- By amicold in forum SupplementsReplies: 31Last Post: 09-13-2007, 05:39 PM
- By polarbear42psu in forum Weight LossReplies: 3Last Post: 11-13-2003, 08:52 PM